# SDR SIMA20130528008

- Difficulty date: May 28, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,731 hours, 24,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Support Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE LAVATORY AREA RT BEAM TOP GUSSET HAS CORROSION.  REMOVED CORRODED RT BEAM TOP GUSSET, DRILLED AND INSTALLED A NEW TOP GUSSET IAW SRM 51-40-02 51-20-03. THE ACFT WAS RETURNED TO SERVICE.
